# SDR 07FDEA00296

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Tool Damage
- Location: Bs 1086 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 1086, JUST ABOVE STRINGER 23R HAS A HOLE DRILLED IN RADIUS.  HOLE LOCATED BELOW NUT PLATE ATTACH RIVET.  DAMAGED INTERCOSTAL REMOVED NEW PART FABRICATED AND INSTALLED REF BAC DWG 65-56131, SRM 51-30-2, SRM 51-10-2 PG 7.  CLASSIFIED AS A MAJOR REPAIR.
